MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. QUIK-COMBO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. QUIK-COMBO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Lot Number 604744
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient sustained superficial skin burn to chest after cardioversion using quick-combo defibrillator pads and lifepak device.

Brand Name
QUIK-COMBO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC.
MDR Report Key25139083
Report NumberMW5187931
Device Sequence Number9212586
Product Code MKJ
UDI-Device Identifier00883873784945
UDI-Public00883873784945
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number604744
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale